# SDR C8GA20080092

- Difficulty date: November 17, 2008
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE LT WING L/E WS 530 AT HOOK CUTOUT AFT REPAIR HAS CRACK.  REMOVED PREVIOUS REPAIR, FABRICATED NEW PLATE FROM AISI 301 1/2 HARD .020 INCH DIM 8 INCH BY 6 INCH.  INSTALLED REPAIR IAW SRM 57-30-4.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
